# SDR SWAA2017050113477

- Difficulty date: April 11, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 63,084 hours, 36,472 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A2001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SUPPORT ANGLE CRACKED BETWEEN WS 204.25 TO 228.25, REAR SPAR LOWER SURFACE.  R & R THE SUPPORT ANGLE IAW SRM AND DWG.
